| Model Number |
MMT-551NAS |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported that the insulin pump's buttons were hard to press and need to put too much pressure.The customer¿s blood glucose level was unknown.The customer also reported that the time was advancing.The customer was advised to discontinue the use of insulin pump and revert to backup plan.The device will not be returned for analysis.
Additional Manufacturer Narrative
Device received with no (act, up and escape) button response due to corroded keypad traces.No button error alarm during testing noted.Unable to perform all functional testing including the displacement, operating currents, a21 error test, rewind, basic occlusion, occlusion, prime a33 and excessive no delivery test due to buttons not responding.(b)(4).